| Model Number |
8888145044 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, a catheter was used as the access route for blood withdrawal and return during hemodialysis, and a crack was observed at the central venous end of the chronic catheter.The catheter was not repaired.There was no leak.Tego was not utilized.The insertion site was not treated prior to product placement.Nothing unusual observed on the device prior to use.No other products are being utilized with the device.No excessive forced use on the device.The cleaning agent(s) are allowed to dry thoroughly prior to applying ointment(s) to the area.As a remedial action and intervention, close monitoring was conducted, and the catheter was scheduled for replacement.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.No blood loss, and blood transfusion was not required.There was no reported patient injury.